# SDR DALA2020010900160

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 130,741 hours, 18,668 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#11 SLAT UPPER SURFACE, OUTBOARD EDGE HAS A DISBONDED PREVIOUS REPAIR. REPAIRED PER SRM 57-43-02. (LP 1434040)
